Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Black spots on legs, lower back, stomach area. On lomela cream. History of PCOS, irregular periods. Treatment for black spots?

hi doctor, i have ben precribed lomela for night usage & depiwhite for day-time usage; for black spots that i have on my legs (especially foot area) & also some spots on the lower back lower stomach . I am on contraceptives from Oct-2011 for PolycysticOveries & regulation of my monthly periods. I used this cream for over 5 months but the black spots have had not much of inprovement. Kindly advice my condition in detail & what is the treatment for the same.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to HCMForum. the causes of black spots is vague and difficult to diagnise spontaneously.
Skin tecture is the main reason means defeciency of vit A E moisture etc. I advise you to consult
a dermatologist for diagnosis and treatment. besides i advise you some diet recomendations as take p
plenty of water fruits juices green leafy vegetables pulses for accelerating the action of the drugs
given by your doctor. thank you.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor